# SDR FDEA201212134288

- Difficulty date: December 13, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 83,652 hours, 35,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATOR INOPERATIVE.   REPLACED L1 DOOR REMOTE SLIDE PACK PRESSURE INDICATOR REF AMM 25-61-03-2. CHECKED OK NOW REF AMM 25-61-03-5.
